# SDR USAA2008120992206

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - EXFOLIATION CORROSION ON INTERCOSTAL AT BS 967 TO BS 986.5, RBL 18.  REPLACED INTERCOSTAL AT BS 967 TO BS 986.5, RBL 18 IAW B737 SRM 53-60-51 & SRM 51-10-02.
